# SDR SWIA20251002627

- Difficulty date: June 27, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 47,857 hours, 41,520 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1639970 : TRANSFERRED FROM CAMP 30382930. REFERENCE CP 30339577 "DURING REQUESTED EDDY CURRENT OF THE LH WING PLANK (SEE CP 30339238-1), FOUND CRACK INDICATION IN FASTENER HOLE FORWARD OF THE LH MLG TEMINATING AFT IN THE MIDDLE LAYER.THIS NEEDS TO BE DETERMINED AS MAJOR OR MINOR REPAIR.  (FILED CLOSED)COMPLIED WITH REO 601R-57-21-3943 DATED: 2025-09-26 REV:-- REPAIR FOR WING LH LOWER PLANK AT WS 65.75 BETWEEN STR 7 AND STR 10, LHS. COMPLIED WITH TASK CARD 51-900-1003-SKY.  ALL NDT INSPECTIONS PERFORMED WITH NO DEFECTS.  WEIGHT AND BALANCE HAS BEEN AMMENDED. REFERENCE CP 30421079 FOR COLD WORKING SB AND DEVIATION REO, AND LEAK CHECKS.  REFERENCE CP 30926170 FOR FUEL LEAK CHECK OF REPAIR.
